# SDR CA000530023

- Difficulty date: April 14, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Dhav DHC6100
- Aircraft time: 28,063 hours
- Engine: Pwa PT6A20
- System (JASC): 2710 · Aileron Control System
- Part: Rod
- Part number: C6CW10191
- Condition: Cracked
- Location: Flt Cntrl Rod
- Part time: 28,137 hours
- Component: Aileron Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLIGHT CONTROL ROD FROM BELLCRANK TO AILERON FOUND CRACKED.  ROD REPLACED.
